0

Medique® 80413 Extra-Strength Acetaminophen Pills, 500mg 250 Doses

    Keep Medique® 80413 extra-strength non-aspirin pills on hand for workers who need pain relief. Each acetaminophen extra-strength tablet in these two-packs contains 500mg of pain reliever.
  • Each tablet contains 500mg of acetaminophen
  • Comparable to Extra-Strength Tylenol
  • Boxes contain 250 individually wrapped two-packs

Technical Specs:

Brand     MEDI FIRST®    
Type     Pain Reliever Film Coated Tablet    
Cures     Pain and Discomfort Associated with Colds
Arthritis
Headache
Muscle Ache
Menstrual Cramps and Fever    
Formula     Acetaminophen (500 mg)    
Special Features     Easy to Swallow    
Package Quantity     500 per Box    

Downloads:

Medique® 80413 Extra-Strength Acetaminophen Pills, 500mg 250 DosesMedique® 80413 Extra-Strength Acetaminophen Pills, 500mg 250 DosesMedique®Medique® 80413 Extra-Strength Acetaminophen Pills, 500mg 250 Doses spec sheet

Manufacturer Description:

High potency non-aspirin pain and fever relief.

Hant # MFG # UPC
100502 80413